# SDR 2011FA0000149

- Difficulty date: March 3, 2011
- Submitted: March 3, 2011
- Operation: General aviation
- Aircraft: N863AF
- Make and model: Grob G 120A
- Aircraft serial: 85003
- Aircraft time: 5,347 hours
- Engine: Lyc AEIO540D4D5
- Propeller: Hartzl HCC3YR
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9570K1M
- Part serial: B5035
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER INSTALLING ENGINE DRIVEN FUEL PUMP ON THE ENG, MECHANIC WENT OUT TO PERFORM AN ENGINE OPS CHECK AND FOUND ENGINE WOULDN’T KEEP RUNNING UNLESS BOOST PUMP WAS IN THE ON POSITION.  UPON TROUBLESHOOTING MECHANIC FOUND THE SHAFT WAS SHEARED ON THE FUEL PUMP.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
